Solpadeine Plus (Codeine/Paracetamol) - 32 Capsules

Brand: Solpadeine
Out of stock

Active ingredients: Codeine

Solpadeine Plus (Codeine/Paracetamol) - 32 Capsules
  • Solpadeine Plus (Codeine/Paracetamol) - 32 Capsules

Solpadeine Plus (Codeine/Paracetamol) - 32 Capsules

Brand: Solpadeine
Out of stock

Active ingredients: Codeine

Solpadeine Plus (Codeine/Paracetamol) - 32 Capsules

Brand: Solpadeine
£6.44
Free delivery
£6.44
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.
Opioids have a serious risk of addiction, especially with long-term use. For 3 days use only. Always read the label.

Product details

What are Solpadeine Plus (Codeine/Paracetamol) Capsules

Solpadeine Plus Capsules can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for migraine, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain and sciatica. The capsules contain three active ingredients; paracetamol, codeine and caffeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. Paracetamol is another analgesic to relieve pain. Caffeine acts to further help the effectiveness of paracetamol.

How to take Solpadeine Plus (Codeine/Paracetamol) Capsules

Adults: Swallow 2 capsules every 4-6 hours as needed. Do not take more than 8 capsules in 24 hours. For the elderly, a reduced dose may be required.

Children aged 16 – 18 years: Swallow 1-2 capsules every 6 hours as needed.

Children aged 12-15 years: Swallow 1 capsule every 6 hours as needed.

  • Do not take more than 4 capsules in 24 hours.
  • Do not take more than the recommended dose
  • Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest
  • Solpadeine Plus Capsules should not be taken by children below the age of 12 years, due to the risk of severe breathing problems
  • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

What do Solpadeine Plus (Codeine/Paracetamol) Capsules contain

Active ingredients Each capsule contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.

Other ingredients Maize starch, magnesium stearate, titanium dioxide (E 171), erythrosine (E 127), patent blue V (E 131), quinoline yellow (E 104), gelatin.

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.